# SDR DL76S001448

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 44,421 hours, 21,667 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELEC SMELL AND HAZE IN CABIN AND 2 LAV SMOKE ALARMS WERE HEARD.  TURNED OFF RECIRC FANS, ALARMS STOPPED AND HAZE CLEARED.  INSPECTED FWD E/E MID E/E E5 AND E6 RACKS INSP RECIRC FAN INLET AREA AFT B/B REAR BULKHEAD AREA LAVS GALLEYS AND C/BS ON P6 AND P36 PNLS, NO PROBLEMS FOUND.  FWD RECIRC FANS TO MCO AND PLAC PER MEL 21-25-01B.
